MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP
Model Number F10050
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware of mw5179556 received through the fda medwatch program stating "indication: common variable immunodeficiency, unspecified.Pt reports their freedom pump was not working right & the syringe was popping out, which has been happening for the past 2-3 infusions.Rph reviewed how to set up infusion with adapter & hizentra 20% 10gm prefilled syringe directly in pump; pt was able to get pump working.Rph did review how to do manual infusion if needed.The pharmacy will replace the freedom pump, which is available for return.It is unknown if the pt experienced an adverse event due to pump issue.Pump serial number is unknown.Pt also voiced concern that they are not getting the full dose as there is a grey portion at the top of the hizentra 20% 10gm prefilled syringe that they have not seen before.Rph advised there is no less med in the syringe but pt wants confirmation from manufacturer.Rph offered nursing refresh for teach/train but pt declined.Pt also states they would not be able to visit the hizentra website for training videos.Per pt request, pharmacy rph called csl behring (b)(6) & spoke with rph/medical info specialist (b)(4) regarding pt questions about hizentra packaging.Per rph (b)(4), the grey portion at top of the hizentra syringe is standard luer lock tip connection & does not affect the dosage.Per manufacturer, no recent changes to color of luer lock tip.The pharmacy will contact the pt back to advise.Hizentra 20% 10gm prefilled syringe lot number: p100754436/ expiration date: 06/14/2027 & lot number: p100786419/ expiration date: 09/27/2027 obtained via the pharmacy dispensing system." additional information was received providing patient information and the serial number of the pump involved.In addition, the initial reporter stated this was the first time that the issue of the syringe popping out has been reported to the pharmacy, therefore all occurrence dates are not known.The pump listed in this report has not been received by koru medical.Koru medical is currently investigating this event.The following medwatches are being filed for this event: 1318360-2026 00001_f10050_s.85491_(b)(6)_1st occurrence, _f10050_s.85491_(b)(6)_2nd occurrence, 1318360-2026-00003_f10050_s.85491_(b)(6)_3rd occurrence.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.The following medwatches are being filed for this event: 1318360-2026 00001_f10050_s.85491_(b)(6)_1st occurrence, 1318360-2026-00002_f10050_s.85491_(b)(6)_2nd occurrence, 1318360-2026-00003_f10050_s.85491_(b)(6)_3rd occurrence.

Brand Name
FREEDOM60®
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key24069322
Report Number1318360-2026-00002
Device Sequence Number10282401
Product Code FRN
UDI-Device Identifier00659443000001
UDI-Public00659443000001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050
Device Lot NumberS.85491
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIZENTRA 20% 10GM PREFILLED SYRINGE.
Patient Age83 YR
Patient SexFemale